# SDR ASAA2017082721714

- Difficulty date: August 27, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,857 hours, 10,970 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GXR4
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 39,636 hours, 11,831 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE INITIALLY ARMED, THEN DISCONNECTED WHILE TAKING ACTIVE RUNWAY AND UNABLE TO REARM AUTOTHROTTLE.  ACFT GROUNDED.   REMOVED & REPLACED FCC-A IAW AMM 22-11-33-00-801/-400-801, RESPECTIVELY. PERFORMED AMM TASK 22-31-00-710-801. AUTOTHROTTLE SYS CHECKED GOOD. NO FAULTS NOTED. OPS NORMAL.
